Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having black stools. Low hemoglobin levels. Diagnosed with glomus tumors in chest and in pulmonary artery. Need to go for ferritin transfer?

why dows my f drain down every month, get venfor infusions that take 4 to 5 hours for 400. had all kinds of test to find bleeding ptoblems but cannot fine reason- have black stools several times a month - was tested positive for hemocult in stool. one ferritan level was less than 0. hemoglobin usually at the lowesr end of normal, sometimes goes lowe. what could be causes, if don t get ferritin infusions what will happen of ferriton less than 0 for long periods of time? diagnosed with over 28 glomus tumors in vascular areas in chest and one tumor in pulmonary artery , anything to do with the other thanks for your help
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Hematologist 's  Response
Apr 2015
Hi, dear
I have gone through your question. I can understand your concern.
He need to go for investigation to search the cause of GI bleeding. He should go for ultrasound abdomen and gastrointestinal endoscopy to search the cause. Treatment of cause is the only permanent solution. Till that he has to take iron infusion or blood transfusion to meet the demand.
Hope I have answered your question, if you have any doubts then contact me at, I will be happy to answer you.
Thanks for using health care magic.
Wish you a very good health.
Answered: Fri, 27 Mar 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor